Filters : "ICMC" "Israel" Limpar

Filters



Refine with date range


  • In: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: Topologia, Teoria Dos Jogos

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      AURICHI, Leandro Fiorini; BELLA, Angelo; DIAS, Rodrigo R. Tightness games with bounded finite selections. Israel Journal of Mathematics, Jerusalem, Hebrew University Magnes Press, v. 224, n. 1, p. 133-158, 2018. Disponível em: < http://dx.doi.org/10.1007/s11856-018-1639-7 > DOI: 10.1007/s11856-018-1639-7.
    • APA

      Aurichi, L. F., Bella, A., & Dias, R. R. (2018). Tightness games with bounded finite selections. Israel Journal of Mathematics, 224( 1), 133-158. doi:10.1007/s11856-018-1639-7
    • NLM

      Aurichi LF, Bella A, Dias RR. Tightness games with bounded finite selections [Internet]. Israel Journal of Mathematics. 2018 ; 224( 1): 133-158.Available from: http://dx.doi.org/10.1007/s11856-018-1639-7
    • Vancouver

      Aurichi LF, Bella A, Dias RR. Tightness games with bounded finite selections [Internet]. Israel Journal of Mathematics. 2018 ; 224( 1): 133-158.Available from: http://dx.doi.org/10.1007/s11856-018-1639-7
  • In: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: Curvas Algébricas, Geometria Finita

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAKELIAN, Nazar; BORGES FILHO, Herivelto Martins. Bounds for the number of points on curves over finite fields. Israel Journal of Mathematics, Jerusalem, Hebrew University Magnes Press, v. 228, n. 1, p. 177-199, 2018. Disponível em: < http://dx.doi.org/10.1007/s11856-018-1774-1 > DOI: 10.1007/s11856-018-1774-1.
    • APA

      Arakelian, N., & Borges Filho, H. M. (2018). Bounds for the number of points on curves over finite fields. Israel Journal of Mathematics, 228( 1), 177-199. doi:10.1007/s11856-018-1774-1
    • NLM

      Arakelian N, Borges Filho HM. Bounds for the number of points on curves over finite fields [Internet]. Israel Journal of Mathematics. 2018 ; 228( 1): 177-199.Available from: http://dx.doi.org/10.1007/s11856-018-1774-1
    • Vancouver

      Arakelian N, Borges Filho HM. Bounds for the number of points on curves over finite fields [Internet]. Israel Journal of Mathematics. 2018 ; 228( 1): 177-199.Available from: http://dx.doi.org/10.1007/s11856-018-1774-1
  • In: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: álgebra, Curvas Algébricas

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ARAKELIAN, Nazar; BORGES FILHO, Herivelto Martins. Frobenius nonclassicality of Fermat curves with respect to cubics. Israel Journal of Mathematics, Jerusalem, Magnes Press, v. 218, n. 1, p. 273-297, 2017. Disponível em: < http://dx.doi.org/10.1007/s11856-017-1465-3 > DOI: 10.1007/s11856-017-1465-3.
    • APA

      Arakelian, N., & Borges Filho, H. M. (2017). Frobenius nonclassicality of Fermat curves with respect to cubics. Israel Journal of Mathematics, 218( 1), 273-297. doi:10.1007/s11856-017-1465-3
    • NLM

      Arakelian N, Borges Filho HM. Frobenius nonclassicality of Fermat curves with respect to cubics [Internet]. Israel Journal of Mathematics. 2017 ; 218( 1): 273-297.Available from: http://dx.doi.org/10.1007/s11856-017-1465-3
    • Vancouver

      Arakelian N, Borges Filho HM. Frobenius nonclassicality of Fermat curves with respect to cubics [Internet]. Israel Journal of Mathematics. 2017 ; 218( 1): 273-297.Available from: http://dx.doi.org/10.1007/s11856-017-1465-3
  • In: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: álgebra

    Online source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUSSEL, Eric; TENGAN, Eduardo. Tame division algebras of prime period over function fields of p-adic curves. Israel Journal of Mathematics, Jerusalem, Hebrew University Magnes Press, v. 201, n. ja 2014, p. 361-371, 2014. Disponível em: < http://dx.doi.org/10.1007/s11856-014-1082-3 > DOI: 10.1007/s11856-014-1082-3.
    • APA

      Brussel, E., & Tengan, E. (2014). Tame division algebras of prime period over function fields of p-adic curves. Israel Journal of Mathematics, 201( ja 2014), 361-371. doi:10.1007/s11856-014-1082-3
    • NLM

      Brussel E, Tengan E. Tame division algebras of prime period over function fields of p-adic curves [Internet]. Israel Journal of Mathematics. 2014 ; 201( ja 2014): 361-371.Available from: http://dx.doi.org/10.1007/s11856-014-1082-3
    • Vancouver

      Brussel E, Tengan E. Tame division algebras of prime period over function fields of p-adic curves [Internet]. Israel Journal of Mathematics. 2014 ; 201( ja 2014): 361-371.Available from: http://dx.doi.org/10.1007/s11856-014-1082-3
  • In: Israel Journal of Mathematics. Unidade: ICMC

    Subjects: Anéis E álgebras Comutativos

    Online source accessOnline source accessOnline source accessDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      LEVCOVITZ, Daniel; VAINSENCHER, Israel; XAVIER, Fernando. Enumeration of cones over cubic scrolls. Israel Journal of Mathematics[S.l.], v. 161, n. 1, p. 103-123, 2007. DOI: 10.1007/s11856-007-0074-y.
    • APA

      Levcovitz, D., Vainsencher, I., & Xavier, F. (2007). Enumeration of cones over cubic scrolls. Israel Journal of Mathematics, 161( 1), 103-123. doi:10.1007/s11856-007-0074-y
    • NLM

      Levcovitz D, Vainsencher I, Xavier F. Enumeration of cones over cubic scrolls. Israel Journal of Mathematics. 2007 ; 161( 1): 103-123.
    • Vancouver

      Levcovitz D, Vainsencher I, Xavier F. Enumeration of cones over cubic scrolls. Israel Journal of Mathematics. 2007 ; 161( 1): 103-123.


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020